RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 938–943 (Mi mz9159)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables

A. V. Meleshkina

M. V. Lomonosov Moscow State University

Keywords: normalized basis in $L_p([0,1]^d)$, the class of functions $\operatorname{Lip}\alpha$, Faber–Schauder system, Haar system, Rademacher function, Fourier series

DOI: https://doi.org/10.4213/mzm9159

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 893–898

Bibliographic databases:

Received: 14.09.2010
Revised: 08.02.2011

Citation: A. V. Meleshkina, “On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables”, Mat. Zametki, 89:6 (2011), 938–943; Math. Notes, 89:6 (2011), 893–898

Citation in format AMSBIB
\Bibitem{Mel11}
\by A.~V.~Meleshkina
\paper On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 938--943
\mathnet{http://mi.mathnet.ru/mz9159}
\crossref{https://doi.org/10.4213/mzm9159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908149}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 893--898
\crossref{https://doi.org/10.1134/S0001434611050300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959670433}


Linking options:
  • http://mi.mathnet.ru/eng/mz9159
  • https://doi.org/10.4213/mzm9159
  • http://mi.mathnet.ru/eng/mz/v89/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Zamechaniya o ravnomernoi i absolyutnoi skhodimosti ortogonalnykh ryadov”, Matem. zametki, 108:5 (2020), 782–786  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:328
    Full text:111
    References:52
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020